# SDR LR7A9901

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: LS5974H271200
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

REJECTED T/O, DOOR WARNING LIGHT CAME ON DURING ROLL, ADJUSTED CARGO DOOR DOWN LOCK CABLES IAW SMP 58152-30 PAGE 206.
